Jump to content
CrazyBoards.org

I am FURIOUS


Recommended Posts

Actually, I want to be furious but my damn meds make my emotions blunted. This is usually a good thing because I don't want to go wild and hate things and practically have a heart attack. I'm feeling furious deep inside. Or maybe sad. I can't tell. It's about weight and stuff. 2 years ago I was put on Vyvanse. It didn't really help with concentrating but it gave me so much energy I could go to school and work till 7:30 PM every day, I lost 25 pounds, and I worked out all the time. I looked great, and felt healthy. I was completely psychotic on it, but that body...toned and thin. And then me now. I gained 30 pounds on my meds. It was mostly from Seroquel, and then the beginning of Geodon. I'm not fat by any means, but I am certainly overweight. Most people say they hardly notice but I don't believe them. Like now. I'm only on 1 mg Risperdal and it hasn't even made me hungry but the weight is creeping on! I mean I keep weighing myself and not overeating...in fact I'm less hungry, but I've gained weight anyway. It's really helping my moods but I miss my old body and that energy! I'm too lethargic to want to work out for more than ten minutes at a time. I just don't feel motivated. My pdoc will never let me on Vyvanse again, I'm sure of it. But I really want it. I know I'm lying to myself and I know looks aren't everything but when you're used to seeing someone attractive in the mirror and then see someone who puts on weight it's just HIDEOUS. Especially when it's yourself.

Link to comment
Share on other sites

I gained about 122 pounds on risperdal during a med trial on it, I think it was over the course of two months. I complained and my tdoc decided to try me on abilify, and it's been really good for me, got the same benefit mentally from it as I got form risperdal only with minimal weight gain, I think over the course of what....just over five years or right around five years I gained maybe five to ten pounds on abilify. I am working on my diet and trying to force myself to exercise but I am still pretty overweight. Id' say you feel worse then you're looking since you can carry the weight probably better then I could, Twenty-five to thirty pounds on me would look worse, because fat weighs less then muscle. I hope you start feeling better koalli777. I would talk to tdoc about it though like within said, it might be something that they can like either confirm that you don't show it or tell you that maybe you're right. It is good to look for that validation with the professionals, they can often help make us feel better or make us see something we're not seeing in the right light...Either way good luck to you! ;)

Link to comment
Share on other sites

I feel like people just don't want to tell me how I look because they feel bad for me. I mean, being in the hospital, sick, gaining weight, etc...telling me I look overweight would "push me over" maybe in their minds. I KNOW I'm 30 pounds overweight. Not just from a doctor's scale like BMI but I mean I know. I should talk to my doctor about it but Risperdal seems to be working a lot and I've already tried Abilify, Seroquel, Geodon, and Saphris. I know that Zyprexa makes people gain a TON of weight, and I did love Geodon but my family won't allow me on it anymore. I feel helpless and just plain upset about it. Thank you for the replies though, it's nice to know someone cares.

Link to comment
Share on other sites

Hello, would you mind if I asked you how the Vyvanse affected you? I'm new here so haven't even made a dent in reading through posts, I'm sure there are others who've taken or are taking Vyvanse, but you're the first I've come across so far. You said it made you "psychotic", and yet you loved it, just trying to figure out what exactly it did to you. I've been taking 70mg of Vyvanse since around last April, along with 300mg of Wellbutrin, which I've now stopped taking and have started Lamictal in it's place (but am going super slow, just at 12.5mg right now). Basically I feel like I've been on one helluva wild ride emotionally, and mentally as well, such as at times it makes me very paranoid and delusional and I can't think straight or figure out if my thoughts are based in reality or not, and it's just kinda made everything dayglo, meaning it's increased everything that I "normally" thought and felt before taking it by a thousand. Though this could have also been from it being paired with the Wellbutrin. Anyway, I know I need to get a professional diagnosis which I have been avoiding, but I'm just trying to figure out what part the Vyvanse has played. I'm pretty damn sure that my issues do not stem from ADHD, and yet a part of me doesn't want to have to give up the Vyvanse. Anyway, if you care to share your experience with it, I'd appreciate it.....

Link to comment
Share on other sites

I should talk to my doctor about it but Risperdal seems to be working a lot and I've already tried Abilify, Seroquel, Geodon, and Saphris. I know that Zyprexa makes people gain a TON of weight, and I did love Geodon but my family won't allow me on it anymore. I feel helpless and just plain upset about it. Thank you for the replies though, it's nice to know someone cares.

I'm not seeing Lithium in there. I love lithium, it works great for me and its dirt cheap. And I've had a psychotic break. Had a pdoc once who gave me samples of Geodon but I help out for Lithium.

Link to comment
Share on other sites

Vyvanse...well, it made me have tons of energy. It felt...good. But, well I started having paranoid delusions. It would make me sometimes stare into space and not move and people would be calling my name and I wouldn't respond. I'd think crows were spying on me and imagine things were there and believed there were 7 people living in my ribs. Pretty creepy stuff. When I was in the hospital, they told me a man had been in there that was on Vyvanse and thought Commandos were out to get him. So maybe for some people it's normal to get a bit psychotic on it. I was on 140 mg which apparently was "malpractice." I liked the weight loss and the ability to not tire out all day, and sometimes I want it back, but the psychosis SUCKED.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...